RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1972, Volume 24, Pages 78–147 (Mi znsl2474)  

On the conformal modulus of doubly-connected domains not containing given points systems

G. V. Kuz'mina


Full text: PDF file (3868 kB)

Bibliographic databases:


Citation: G. V. Kuz'mina, “On the conformal modulus of doubly-connected domains not containing given points systems”, Extreme problems in geometric theory of functions of complex variable, Zap. Nauchn. Sem. LOMI, 24, "Nauka", Leningrad. Otdel., Leningrad, 1972, 78–147

Citation in format AMSBIB
\Bibitem{Kuz72}
\by G.~V.~Kuz'mina
\paper On the conformal modulus of doubly-connected domains not containing given points systems
\inbook Extreme problems in geometric theory of functions of complex variable
\serial Zap. Nauchn. Sem. LOMI
\yr 1972
\vol 24
\pages 78--147
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310209}
\zmath{https://zbmath.org/?q=an:0268.30003}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2474
  • http://mi.mathnet.ru/eng/znsl/v24/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:89
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019